# SDR ASOA2014050910480

- Difficulty date: April 26, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 37,094 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED & CORRODED.  REMOVED FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-42-06 AND SRM 51-42-21 AND REO: 601R-53-61-593.
